Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 27, 2013, 12:59 PM EDT for Jefferson County, Pennsylvania. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 12:59 PM EDT (16:59 UTC)
- Expired
- Jun 27, 2013, 3:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, PA
The radar
The State College radar (KCCX), 79 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 1:12 PM EDT | FLOOD | Big Run, PA | A COMPLETE CLOSURE OF ROUTE 119 BETWEEN SKYESVILLE BORO AND BIG RUN BORO. |
| Jun 27, 1:14 PM EDT | FLOOD | Punxsutawney, PA | FLOODING AT EDDY RD / YOUNG RD IN YOUNG TOWNSHIP. ROADWAY IS UNDERWATER. THIS IS A DETOUR FROM ANOTHER FLOODED ROADWAY. |
| Jun 27, 1:21 PM EDT | FLASH FLOOD | Reynoldsville, PA | ROUTE 322 IN WINSLOW TWP CLOSED |
| Jun 27, 1:22 PM EDT | FLASH FLOOD | Reynoldsville, PA | SATE ROUTE 322 AT SOLDIER RUN CLOSED DUE TO FLOODING. |
| Jun 27, 1:29 PM EDT | FLASH FLOOD | Reynoldsville, PA | STATE ROUTE 219 AT OLD GRAY ROAD CLOSED DUE TO FLOODING |
| Jun 27, 1:52 PM EDT | HEAVY RAIN 6 | Reynoldsville, PA | 6.00 INCHES OF RAIN REPORTED SINCE THE RAIN BEGAN THIS MORNING. |
| Jun 27, 3:49 PM EDT | FLOOD | Punxsutawney, PA | ROUTE 119 CLOSED FROM PUNXUTAWNEY TO BIG RUN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
629
WGUS51 KPBZ 271659
FFWPBZ
PAC065-271945-
/O.NEW.KPBZ.FF.W.0003.130627T1659Z-130627T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1259 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 345 PM EDT
* AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL VERY HEAVY RAIN IS HEADED TO SOUTHERN JEFFERSON COUNTY.
FLOODING HAS BEEN OCCURRING THE LAST SEVERAL HOURS AND THIS SECTION
OF JEFFERSON COUNTY HAS BEEN UPGRADED TO A FLASH FLOOD WARNING.
MANY ROADWAYS REMAIN FLOODED AND JEFFERSON COUNTY EMERGENCY
MANAGEMENT REPORT A BRIDGE IN SYKESVILLE BOROUGH HAS JUST
COLLAPSED. PUNXSUTAWNEY WATER RESCUE HAS BEEN ACTIVATED.
THIS IS A DANGEROUS SITUATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED
AREA.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL STREAMS...LOW
LYING SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER
GROUND NOW.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
PERSONS RESIDING ALONG STREAMS SHOULD TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS FLOWING WATER OR
WATER OF UNKNOWN DEPTH BY FOOT OR AUTOMOBILE.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4110 7886 4112 7880 4103 7881 4091 7881
4091 7915 4105 7915 4107 7902
$$1 follow-up statement
724
WGUS71 KPBZ 271745
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
145 PM EDT THU JUN 27 2013
PAC065-271945-
/O.CON.KPBZ.FF.W.0003.000000T0000Z-130627T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON PA-
145 PM EDT THU JUN 27 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A HEAVY RAINFALL MOVING ACROSS SOUTHERN JEFFERSON COUNTY.
UP TO AN ADDITIONAL 1.00 INCH OF RAIN IS POSSIBLE THROUGH 230 PM.
THE JEFFERSON COUNTY EMERGENCY MANAGEMENT OFFICE HAS REPORTED MANY
ROADS FLOODED THROUGHOUT AREAS AROUND REYNOLDSVILLE...PUNXSUTAWNEY...
BIG RUN AND SIGEL.
4.00 INCHES OF RAIN SINCE THIS MORNING HAS BEEN MEASURED IN
WORTHVILLE.
OFFICIALS ARE REPORTING THE THE BRIDGE ON EAST MAIN STREET IN
SYKESVILLE HAS NOT COLLAPSED BUT HAS WATER OVER THE DECK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATER. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN HOLD CAR DOORS SHUT AND CARRY AWAY YOUR
VEHICLE.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4110 7886 4112 7880 4103 7881 4091 7881
4091 7915 4105 7915 4107 7902
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 9:42 AM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 27, 9:42 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 AM EDT THU JUN 27 2013
.SYNOPSIS...
EXPECT SHOWERS AND THUNDERSTORMS SOME WITH HERAVY RAINFALL TODAY. THE
OVERALL PATTERN WILL STALL...MEANING SHOWER AND STORM CHANCES WILL
CONTINUE INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
REISSUED A FLOOD WATCH. SURFACE LOW WILL BE OVER SOUTHWESTERN PA
AND THE SHORTWAVE TROUGH WILL STALL FOR A BIT OVER THE UPPER OHIO
VALLEY. IMPRESSIVE MESOSCALE FEATURES BY LATE MORNING/EARLY
AFTERNOON WITH STRONG MOISTURE CONVERGENCE OVER MUCH OF
SOUTHWESTERN PA AND A LINE OF STRONG LOW LEVEL FORCING EXTENDING
FROM GARRETT COUNTY NORTHWESTWARD THROUGH PIT. THE ATMOSPHERE
DESTABILIZES AND SHEER VALUES INCREASE. THIS ALL POINTS TO
CONVECTION REDEVELOPING. THE AREA WILL BE UNDER LOTS OF CLOUDS
TODAY AND LATEST FORECAST SOUNDINGS ARE SHOWING A LOW-LEVEL
INVERSION DEVELOPING EARLY IN THE AFTERNOON. CAPE VALUES ARE RIGHT
AROUND 1000J/KG. THE AFTERNOON SHOULD BE THE BEST TIME FOR HEAVIER
CONVECTION.
THE GOOD MESOSCALE FEATURES WILL MOVE EASTWARD DURING THE
AFTERNOON AS THE SURFACE LOW DRIFTS INTO EASTERN PA. THE SHORTWAVE
TROUGH WILL ALSO SWING EASTWARD...WITH THE AXIS REACHING CENTRAL
PA BY 21Z.
TEMPS WILL BE TRICKY WITH THE CLOUDS AND SHOWERS. WILL LEAN ON
LAMP NUMBERS WHICH HAVE DONE QUITE WELL OVER THE LAST COUPLE OF
DAYS.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
ACTIVITY WILL QUICKLY DECREASE TONIGHT AS THE MAIN SYNOPTIC AND
MESOSCALE FEATURES WILL BE GONE. WILL TAPER POPS OFF ACCORDINGLY.
ON FRIDAY...ANOTHER SHORTWAVE TROUGH WILL SWING DOWN FROM THE
GREAT LAKES. A SURFACE REFLECTION WILL MOVE INTO NORTHEAST OHIO BY
LATE IN THE DAY. WILL STILL HAVE THE LIMITING FACTORS OF CLOUDS
AND WEAK DESTABILIZATION. MOISTURE PLUME WILL BE WELL TO THE EAST
AND FORCING WILL BE LIMITED. CHC POPS WILL BE STRENGTHENED TO
LIKELY POPS BY AFTERNOON. THINK THAT CONVECTION WILL BE MORE
ISO/SCT.
BROKEN RECORD FORECAST PERSISTS SATURDAY WITH MID LEVEL WAVES
TRAVERSING THE LOWER GREAT LAKES WARRANTING A MENTION OF SHOWERS AND
THUNDERSTORMS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A LONG WAVE TROF IS EXPD TO PERSIST ACRS THE GT LKS AND OHIO VLY
RGN THRU THE PD...AND EVEN RETROGRADES BACK WWD TWD THE MIDDLE OF
THE WK. INDIVIDUAL SHRTWVS WL CONT TO CROSS THE RGN IN THE TROF
PATTERN...KEEPING DAILY SHWR/TSTM CHCS IN THE FCST THRU THE PD.
TEMPS ARE EXPD TO BE NR SEASONAL AVGS THRU THE PD.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
GENLY MVFR CONDS IN SHWRS AS A TROF APRCHS FM THE W. IFR FG AT FKL
AND DUJ SHOULD IMPROVE TO MVFR AS SHWRS MOVE IN AND MIX OUT THE
FG. MVFR IS EXPD TO CONT UNTIL THE TROF AXIS SHIFTS E OF THE AREA
LT THIS AFTN WHEN VFR RETURNS. ISOLD-SCT EMBD TSTMS ARE PSBL ESP
THIS AFTN...BUT INSTBY IS LMTD SO CONFIDENCE IN TSTM OCCURRANCE IS
TOO LOW TO INCLUDE IN TAFS ATTM.
OUTLOOK.../FRIDAY THROUGH SUNDAY/...
VFR IS EXPD MUCH OF THE TIME...ALTHOUGH A SERIES OF DISTURBANCES
MOVG ACRS THE GT LKS RGN WL CONT OCNL SHWR/TSTM CHCS THRU THE PD.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ001.
OH...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR WVZ001>004-012-
021>023-041.
&&Hazardous weather outlook, Jun 27, 12:26 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 1226 PM EDT THU JUN 27 2013 MDZ001-PAZ007>009-013>016-022-023-073>076-WVZ023-041-281630- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-PRESTON-TUCKER- 1226 PM EDT THU JUN 27 2013 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-WVZ001>004-012- 021-022-281630- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON- GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 1226 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRAMAR
In the hours before
Local storm report, Jun 27, 11:27 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1127 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM FLOOD 1 N PUNXSUTAWNEY 40.96N 78.98W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
FLOODING... ROCKS AND DEBRIS ON STATE ROUTE 119
&&
EVENT NUMBER PBZ1302205Local storm report, Jun 27, 11:39 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1139 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM HEAVY RAIN WORTHVILLE 41.02N 79.14W
06/27/2013 M4.00 INCH JEFFERSON PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1302206Local storm report, Jun 27, 11:43 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1143 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM HEAVY RAIN 1 WNW FAIRVIEW 40.95N 78.96W
06/27/2013 M2.83 INCH JEFFERSON PA TRAINED SPOTTER
2.83 IN 3 HOURS
&&
EVENT NUMBER PBZ1302208Local storm report, Jun 27, 11:45 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1145 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN RIMERSBURG 41.04N 79.50W
06/27/2013 M1.60 INCH CLARION PA TRAINED SPOTTER
SKYWARN OBSERVER REPORTED 1.60 INCHES OF RAIN IN 20
MINUTES
0803 AM FLOOD FRANKLIN 41.39N 79.84W
06/27/2013 VENANGO PA 911 CALL CENTER
VENANGO 911 REPORTED FLOODED BASEMENT AT 188 GIERLACH
DRIVE IN FRANKLIN... PA. ALLEGHENY BLVD RT 8/62 AT TWO
MILE RUN ROAD... FRANKLIN... PA WAS REPORTED FLOODED...
BUT HAS SINCE RECEDED.
0851 AM HEAVY RAIN UTICA 41.44N 79.96W
06/27/2013 M3.00 INCH VENANGO PA 911 CALL CENTER
3.00 INCHES OF RAIN HAS HAS FALLEN IN THE STEVENS RD
AREA OF UTICA SINCE 545 AM
0857 AM HEAVY RAIN COOPERSTOWN 41.50N 79.87W
06/27/2013 M1.00 INCH VENANGO PA PUBLIC
1.00 RAINFALL SINCE 700 EDT...
0935 AM FLOOD BAXTER 41.13N 79.15W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
JEFFERSON COUNTY EMERGENCY MANAGER REPORTS ROUTE 28 IN
CLOVER TOWNSHIP IN BAXTER WITH ROCK SLIDE ON ROADWAY
0938 AM FLOOD RINGGOLD 40.99N 79.17W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
ROADWAY FLOODED NEAR 551 SPRANKLE MILLS RD
0944 AM FLOOD FROSTBURG 40.96N 79.03W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
STATE ROUTE 536 AT HARPER ROAD IN PERRY TOWNSHIP
FLOODED
0951 AM FLOOD SUMMERVILLE 41.12N 79.19W
06/27/2013 JEFFERSON PA DEPT OF HIGHWAYS
ROCK/MUD SLIDE ON ROUTE 28 JUST NORTH OF SUMMERVILLE
0953 AM FLOOD SUMMERVILLE 41.12N 79.19W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
FLOODING AT INTERSECTIONS OF MT PLEASANT RD AND
ROLLERCOASTER RD
0955 AM FLOOD HEATHVILLE 41.09N 79.18W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
ROADWAYS AND BASEMENTS FLOODED
1002 AM HEAVY RAIN CORSICA 41.18N 79.20W
06/27/2013 M1.00 INCH JEFFERSON PA TRAINED SPOTTER
1.00 INCH IN THE PAST HOUR
1002 AM HEAVY RAIN 1 SE SIGEL 41.27N 79.11W
06/27/2013 M1.00 INCH JEFFERSON PA TRAINED SPOTTER
1 INCH IN LAST HOUR
1014 AM FLOOD ANITA 41.00N 78.96W
06/27/2013 JEFFERSON PA TRAINED SPOTTER
FLOODING ON MAIN ST
1023 AM FLOOD ANITA 41.00N 78.96W
06/27/2013 JEFFERSON PA TRAINED SPOTTER
SR 310 CLOSED NEAR ANITA
1114 AM FLOOD PUNXSUTAWNEY 40.94N 78.98W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
STATE ROUTE 119 NEAR BIGGIES MEAT MARKET FLOODED FROM
STREAM OVER ROADWAY
1119 AM FLOOD STUMP CREEK 41.01N 78.84W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
RT 119 FLOODED NEAR CAMOUFLAGE INN
1124 AM FLOOD REYNOLDSVILLE 41.09N 78.89W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
BASEMENTS FLOODED
1126 AM FLOOD 1 N PUNXSUTAWNEY 40.96N 78.98W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
FLOODING... ROCKS AND DEBRIS ON STATE ROUTE 119
1138 AM HEAVY RAIN WORTHVILLE 41.02N 79.14W
06/27/2013 M4.00 INCH JEFFERSON PA TRAINED SPOTTER
1139 AM FLOOD WORTHVILLE 41.02N 79.14W
06/27/2013 JEFFERSON PA TRAINED SPOTTER
STREAM OUT OF ITS BANK
1142 AM HEAVY RAIN 1 WNW FAIRVIEW 40.95N 78.96W
06/27/2013 M2.83 INCH JEFFERSON PA TRAINED SPOTTER
2.83 IN 3 HOURS
&&
EVENT NUMBER PBZ1302188 PBZ1302189 PBZ1302190 PBZ1302191 PBZ1302192
PBZ1302193 PBZ1302194 PBZ1302195 PBZ1302196 PBZ1302197 PBZ1302198
PBZ1302199 PBZ1302200 PBZ1302201 PBZ1302202 PBZ1302203 PBZ1302204
PBZ1302205 PBZ1302206 PBZ1302207 PBZ1302208Local storm report, Jun 27, 11:56 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1156 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLOOD MAYPORT 41.03N 79.25W
06/27/2013 CLARION PA EMERGENCY MNGR
ROADWAY FLOODED NEAR INTERSECTION WITH SHANNONDALE ROAD
&&
EVENT NUMBER PBZ1302209Local storm report, Jun 27, 12:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1257 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM FLOOD SYKESVILLE 41.05N 78.82W
06/27/2013 JEFFERSON PA EMERGENCY MNGR
BRIDGE ON E MAIN ST HAS COLLAPSED
&&
EVENT NUMBER PBZ1302210
DARNLEYThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:39 AM EDT | Special Weather Statement | PBZ | Clarion, Venango | 51 min |
| Jun 27, 7:46 AM EDT | Areal Flood Advisory | PBZ | Clarion, Venango | 3 hr |
| Jun 27, 8:33 AM EDT | Areal Flood Warning | PBZ | Venango | 4 hr |
| Jun 27, 8:50 AM EDT | Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 9 hr |
| Jun 27, 9:09 AM EDT | Special Weather Statement | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 9 more | 51 min |
| Jun 27, 9:34 AM EDT | Areal Flood Warning | PBZ | Clarion, Jefferson | 3 hr |
| Jun 27, 10:00 AM EDT | Areal Flood Warning | PBZ | Forest | 3 hr |
| Jun 27, 12:32 PM EDT | Areal Flood Warning | PBZ | Jefferson | 33 hr |
| Jun 27, 3:23 PM EDT | Areal Flood Warning | PBZ | Venango | 6 hr |
| Jun 27, 7:06 PM EDT | Areal Flood Warning | PBZ | Armstrong, Clarion | 12 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.